Off the pain meds but now very irritable

Discussion in 'Fibromyalgia Main Forum' started by JoFMS, Jan 27, 2007.

  1. JoFMS

    JoFMS New Member

    Hi All,

    I've been taking tramacet for over 8 months every day. I used to be on 2 a day but then cut down to one a day in the last 2 months.

    I am concerned for my liver and dont like taking things that might do more more harm. My bilirubin levels in my urine were 3+ for the last 2 weeks so this made me more concerned about liver damage. I also have pain below my ribs for the last month and doc say poss kidney stones.

    As from last Monday I stopped taking my painkillers completely which I think I am just about managing - the main concern I have is that I'm now turning into a horrible irritable person and am worried its affecting my relationship with my boyfriend as I would even put up with me like this! I have become very unsociable with everyone.

    I'm debating whether or not to return to the painkillers as they did help take the anxiety and some pain away for a few hours a day, but am also concerned they may be the cause of my migraines and other problems.

    My homeopathic doc has always said to come off them and my GP has always said to stay on them for life if they help.

    Any advice?
    [This Message was Edited on 01/28/2007]